MAUDE Adverse Event Report: AMERICAN CONTRACT SYSTEMS, INC. ACS; GENERAL SURGERY TRAY

AMERICAN CONTRACT SYSTEMS, INC. ACS; GENERAL SURGERY TRAY
Model Number CDMK10J
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
Hole in bottom of basin wrapper that is located inside the sterile pack.Caught prior to any break in aseptic technique.

Brand Name
ACS
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
AMERICAN CONTRACT SYSTEMS, INC.
7802 e telecom pkwy
tampa FL 33637
MDR Report Key9415679
Report Number9415679
Device Sequence Number11385469
Product Code LRO
UDI-Device Identifier00191072057679
UDI-Public(01)00191072057679(17)201003(10)724191
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/18/2019
Report Date (Section F) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCDMK10J
Device Lot Number724191
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/05/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/18/2019